# SDR JR2R20251124212

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17031065404
- Condition: Bent
- Location: Zone 600
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

616DB CORNER OF PANEL IS BENT
